# SDR SWAA101029

- Difficulty date: February 23, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N330SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23694
- Aircraft time: 71,804 hours, 64,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 3005931
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT LIGHT LENS LOOSE.  REMOVED AND REPLACED LENS PER MM.
